Advanced

Optimal bounds for the spectrum of a one-dimensional Schrödinger operator

Bennewitz, Christer LU and Veling, E. J. M. (1992) General inequalities, 6 103. p.257-268
Please use this url to cite or link to this publication:
author
and
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
host publication
Internat. Ser. Numer. Math. 103
volume
103
pages
257 - 268
publisher
Birkhäuser Verlag
conference name
General inequalities, 6
conference dates
0001-01-02
language
English
LU publication?
no
id
08c61889-7c05-4870-8e37-5a1ef120cebe (old id 932412)
date added to LUP
2016-04-04 11:31:34
date last changed
2018-11-21 21:05:25
@inproceedings{08c61889-7c05-4870-8e37-5a1ef120cebe,
  author       = {Bennewitz, Christer and Veling, E. J. M.},
  booktitle    = {Internat. Ser. Numer. Math. 103},
  language     = {eng},
  pages        = {257--268},
  publisher    = {Birkhäuser Verlag},
  title        = {Optimal bounds for the spectrum of a one-dimensional Schrödinger operator},
  volume       = {103},
  year         = {1992},
}